Reference : A Poincaré cone condition in the Poincaré group
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/26389
A Poincaré cone condition in the Poincaré group
English
Tardif, Camille [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
Apr-2013
Potential Analysis
Springer
38
3
1001-1030
Yes (verified by ORBilu)
0926-2601
1572-929X
Amsterdam
The Netherlands
[en] Green function ; Wiener test ; Poincaré cone condition ; Relativistic diffusion ; Hypoelliptic operator
[en] Ben Arous and Gradinaru (Potential Anal 8(3):217–258, 1998) described the singularity of the Green function of a general sub-elliptic diffusion. In this article we first adapt their proof to the more general context of a hypoelliptic diffusion. In a second time, we deduce a Wiener criterion and a Poincaré cone condition for a relativistic diffusion with values in the Poincaré group (i.e the group of affine direct isometries of the Minkowski space-time).
http://hdl.handle.net/10993/26389
10.1007/s11118-012-9304-y

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Limited access
Camille Tardif,A Poincaré Cone Condition in the Poincaré Group.pdfAuthor postprint548.44 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.